# SDR AALA202208168968

- Difficulty date: August 4, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR HAS PUNCTURE 5 INCH DIAMETER, 107 INCHES FROM INBOARD EDGE AND 17 INCHES FROM TRAILING EDGE.  STA 130 AND STABILIZER STA 175.50. PERFORMED PERMANENT REPAIR ON RIGHT ELEVATOR UPPER SKIN PER EA 337360.
